67350members
354870posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Stopping Tamoxifen

1 REPLY 1
Highlighted
Community Manager

Re: Stopping Tamoxifen

Hi KH81

 

Thanks for your post. Hopefully other Forum users will respond soon. In the meantime, if you'd like to talk things through our breast care nurses are available six days a week - Mon-Fri 9am-4pm and Sat 9am-1pm. The free phone number to call is 0808 800 6000.

 

Best wishes

Nik

Forum admin

Highlighted
Member

Stopping Tamoxifen

Hi everyone. I am having a hysterectomy on Friday so was told that I needed to stop taking Tamoxifen a week before. I took my last one last Thursday but since yesterday I have been feeling very sick and shivery, also got some period type pains. Has anyone else had this? Can you get side effects from coming off it quickly and can they be happening already? Anyone else been through this and has any advice? Thanks x